# SDR IPXA2015041087946

- Difficulty date: April 7, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 25,478 hours, 16,865 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IN L/E SLAT DISAGREE BETWEEN 0 AND 1 USED AL IAW QRH, LANDED, FLAPS 20 UNEVENTFUL. T/S DISAGREE REF FIM 27-81-00-815 AND FSEU BITE REF FIM 27-51-00-815 NR 10 ROTARY ACT RESET REF ITEM 3, LP 370926.  REVIEWED HISTORY NO PREVIOUS DEFECTS FOR LAST 12 MONTHS.  LUBED NR 5 L/E SLAT REF MM 27-81-18-706.
